# SDR CA060627002

- Difficulty date: June 18, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Emb EMB-145ER
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 23070328
- Condition: Ruptured
- Location: Engine
- Part time: 7,913 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, A
- Precautionary procedure: E, F, B

## Discrepancy

(CAN) A/C N14930/145011, ENGINE NR 2 S/N CAE312063 SUFFERED A COMMANDED IN-FLIGHT SHUTDOWN (CIFSD) DUE TO AN OIL TANK RUPTURE THAT LED TO OIL LEAKAGE AND SUBSEQUENT FIRE.  THE ENGINE WAS SHUT DOWN BY THE CREW AFTER LAV SMOKE, ENGINE FIRE, LOW OIL QUANTITY AND HIGH OIL TEMPERATURE INDICATIONS WERE OBSERVED ENROUTE FROM CRP TO IAH.  THE AIRCRAFT DIVERTED TO VCT SAFELY W/O INCIDENT WHERE THE ENGINE IS BEING REMOVED.  METAL DEBRIS WAS FOUND IN THE EXPOSED OIL TANK THAT APPEARS TO BE FROM INTERNAL WEAR. ENGINE IS PRESENTLY AT ROLLS-ROYCE CANADA UNDER INVESTIGATION.
